Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Suffering from episodes of lethargy, lack of alertness, no energy. Blood test done, normal. Symptoms occurring post menopause. Treatment?

i go through periods where i become very lethargic and not fully alert. i have no headache or any pain, just a feeling like I am about to fall asleep and no energy what so ever. i have recently had blood drawn not for this problem, and all of my results look good. it was a draw for colestrol. this condition will pass after a few days and I will feel good and energetic again. I am 68 years old, very active, have lots of hobbies and family activities. i have been going through these spells since I went into menopause . what is the cause of this so tired felling. I sleep pretty good and long hours at night.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  827
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query,
The reason seems to be hypoglycemia with hyponatremia.
The most probable reason of your problem is due to imbalance in hormonal levels.This also causes electrolyte imbalance further leads to mood changes.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor